Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hair on face after applying Pendrem cream, skin darkening. Solution?

my name is harpreeet kaur from punjab can i tolk to u in hindi plz.. sir maine pendrem plus cream apne face pr apply ke pehle to thik tha lekin aab face pr etne hair aaa gayeee he iska kya karo maine sirf das din ke liyeee yeh cream shod de to mara rang bilkul dark ho gayaaa kya aaab mera rang dark he rahega eska asar khatam nahi hoga yaaa eske side effects ka koi solution dege plzzzz.....
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Dear madam,

I would advise you to consider laser hair reduction and consult your dermatologist for this.

Dr. Shruti
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor